Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 915195, 9 pages
http://dx.doi.org/10.1155/2015/915195
Research Article

Legendre Polynomials Operational Matrix Method for Solving Fractional Partial Differential Equations with Variable Coefficients

School of Aeronautic Science and Technology, Beihang University, Beijing 100191, China

Received 27 January 2015; Accepted 4 May 2015

Academic Editor: Francesco Pesavento

Copyright © 2015 Yongqiang Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. L. Bagley and R. A. Calico, “Fractional order state equations for the control of viscoelastically damped structures,” Journal of Guidance, Control, and Dynamics, vol. 14, no. 2, pp. 304–311, 1991. View at Publisher · View at Google Scholar · View at Scopus
  2. Z. C. Li and J. S. Luo, Wavelet Analysis and Its Application, Electronic Industrial Publication, Beijing, China, 2005.
  3. J. H. Chen, “Analysis of stability and convergence of numerical approximation for the Riesz fractional reaction-dispersion equation,” Journal of Xiamen University (Natural Science), vol. 46, no. 5, pp. 616–619, 2007. View at Google Scholar
  4. D. Delbosco and L. Rodino, “Existence and uniqueness for a nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 204, no. 2, pp. 609–625, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. Y. Ryabov and A. Puzenko, “A damped oscillations in view of the fraction oscillator equation,” Physics Review B, vol. 66, pp. 184–201, 2002. View at Google Scholar
  6. A. M. El-Sayed, “Nonlinear functional-differential equations of arbitrary orders,” Nonlinear Analysis: Theory, Methods & Applications, vol. 33, no. 2, pp. 181–186, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  7. I. L. El-Kalla, “Error estimate of the series solution to a class of nonlinear fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 3, pp. 1408–1413, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. Z. M. Odibat, “A study on the convergence of variational iteration method,” Mathematical and Computer Modelling, vol. 51, no. 9-10, pp. 1181–1192, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. S. Momani, Z. Odibat, and V. S. Erturk, “Generalized differential transform method for solving a space- and time-fractional diffusion-wave equation,” Physics Letters A, vol. 370, no. 5-6, pp. 379–387, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Z. Odibat, S. Momani, and V. S. Erturk, “Generalized differential transform method: application to differential equations of fractional order,” Applied Mathematics and Computation, vol. 197, no. 2, pp. 467–477, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. Z. Odibat and S. Momani, “A generalized differential transform method for linear partial differential equations of fractional order,” Applied Mathematics Letters, vol. 21, no. 2, pp. 194–199, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Y. Zhang, “A finite difference method for fractional partial differential equation,” Applied Mathematics and Computation, vol. 215, no. 2, pp. 524–529, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Y. X. Wang and Q. B. Fan, “The second kind Chebyshev wavelet method for solving fractional differential equations,” Applied Mathematics and Computation, vol. 218, no. 17, pp. 8592–8601, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. M. X. Yi and Y. M. Chen, “Haar wavelet operational matrix method for solving fractional partial differential equations,” Computer Modeling in Engineering & Sciences, vol. 88, no. 3, pp. 229–244, 2012. View at Google Scholar · View at Scopus
  15. E. H. Doha, A. H. Bhrawy, D. Baleanu, and S. S. Ezz-Eldien, “The operational matrix formulation of the Jacobi tau approximation for space fractional diffusion equation,” Advances in Difference Equations, vol. 231, pp. 1687–1847, 2014. View at Google Scholar
  16. M. X. Yi, J. Huang, and J. X. Wei, “Block pulse operational matrix method for solving fractional partial differential equation,” Applied Mathematics and Computation, vol. 221, pp. 121–131, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1999. View at MathSciNet
  18. A. Saadatmandi and M. Dehghan, “A new operational matrix for solving fractional-order differential equations,” Computers and Mathematics with Applications, vol. 59, no. 3, pp. 1326–1336, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. N. Liu and E.-B. Lin, “Legendre wavelet method for numerical solutions of partial differential equations,” Numerical Methods for Partial Differential Equations, vol. 26, no. 1, pp. 81–94, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. S. Nemati and Y. Ordokhani, “Legendre expansion methods for the numerical solution of nonlinear 2D Fredholm integral equations of the second kind,” Journal of Applied Mathematics & Informatics, vol. 31, no. 5-6, pp. 609–621, 2013. View at Publisher · View at Google Scholar · View at MathSciNet